Archive for Mathematical Logic

ISSN: 0933-5846 (Print) 1432-0665 (Online)

Description

The journal publishes research papers and occasionally surveys or expositions on mathematical logic. Contributions are also welcomed from other related areas, such as theoretical computer science or philosophy, as long as the methods of mathematical logic play a significant role. The journal therefore addresses logicians and mathematicians, computer scientists, and philosophers who are interested in the applications of mathematical logic in their own field, as well as its interactions with other areas of research.

54 Volumes 206 Issues 1,371 Articles available from 1951 - 2014

Browse Volumes & Issues

From volume 1 to 26 this journal was published as Archiv für mathematische Logik und Grundlagenforschung.